# SDR UALA2011121506885

- Difficulty date: December 13, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 64,696 hours, 11,573 cycles
- Engine: Pwa PW4077
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 8102294
- Part serial: 139
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L TRIM AIR VALVE WILL NOT OPEN. TRIM AIR L 1) OVERHEAT IN ZONE SUPPLY DUCT, OR 2) LEFT TRIM PRSOV FAILED CLOSED, OR 3) LEFT TRIM AIR SWITCH COMMANDED OFF.  ADVISORY MSG-2124201 INACTV ER MODE. L TRIM AIR VALVE WILL NOT OPEN.  CABIN TEMP CONTROL REQUIRES SO MUCH ATTENTION THAT IT IS UNSAFE.  REPLACED LEFT TRIM AIR PRSOV AND CKS GOOD.
